hrcak mascot   Srce   HID

Izvorni znanstveni članak

Orthogonal projection of an infinite round cone in real Hilbert space

Mate Kosor   ORCID icon orcid.org/0000-0003-1495-6524 ; Maritime Department, University of Zadar, 23 000 Zadar, Croatia

Puni tekst: engleski, pdf (206 KB) str. 13-26 preuzimanja: 470* citiraj
APA 6th Edition
Kosor, M. (2015). Orthogonal projection of an infinite round cone in real Hilbert space. Rad Hrvatske akademije znanosti i umjetnosti, (523=19), 13-26. Preuzeto s https://hrcak.srce.hr/145094
MLA 8th Edition
Kosor, Mate. "Orthogonal projection of an infinite round cone in real Hilbert space." Rad Hrvatske akademije znanosti i umjetnosti, vol. , br. 523=19, 2015, str. 13-26. https://hrcak.srce.hr/145094. Citirano 29.07.2021.
Chicago 17th Edition
Kosor, Mate. "Orthogonal projection of an infinite round cone in real Hilbert space." Rad Hrvatske akademije znanosti i umjetnosti , br. 523=19 (2015): 13-26. https://hrcak.srce.hr/145094
Harvard
Kosor, M. (2015). 'Orthogonal projection of an infinite round cone in real Hilbert space', Rad Hrvatske akademije znanosti i umjetnosti, (523=19), str. 13-26. Preuzeto s: https://hrcak.srce.hr/145094 (Datum pristupa: 29.07.2021.)
Vancouver
Kosor M. Orthogonal projection of an infinite round cone in real Hilbert space. Rad Hrvatske akademije znanosti i umjetnosti [Internet]. 2015 [pristupljeno 29.07.2021.];(523=19):13-26. Dostupno na: https://hrcak.srce.hr/145094
IEEE
M. Kosor, "Orthogonal projection of an infinite round cone in real Hilbert space", Rad Hrvatske akademije znanosti i umjetnosti, vol., br. 523=19, str. 13-26, 2015. [Online]. Dostupno na: https://hrcak.srce.hr/145094. [Citirano: 29.07.2021.]

Sažetak
We fully characterize orthogonal projections of infinite right circular (round) cones in real Hilbert spaces. Another interpretation is that, given two vectors in a real Hilbert space, we establish the optimal estimate on the angle between the orthogonal projections of the two vectors. The estimate depends on the angle between the two vectors and the position of only one of the two vectors. Our results also make a contributions to Cauchy-Bunyakovsky-Schwarz type inequalities.

Ključne riječi
Round cone; aperture; projection; angle; reverse Cauchy inequality

Hrčak ID: 145094

URI
https://hrcak.srce.hr/145094

Posjeta: 658 *